# SDR 20030778

- Difficulty date: December 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 17,801 hours, 22,614 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 114810000656
- Part serial: PAA061603I
- Condition: Cracked
- Location: Rt Mlg
- Part time: 2,461 hours, 2,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR LOWER STRUT AXLE ASSY LUG HAS (2) CRACKS APPROX .05 AND .06 LONG WHERE LOWER TORQUE KNEE ATTACHES TO LUG.
